MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FINELINE II EZ STEROX; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION FINELINE II EZ STEROX; IMPLANTABLE LEAD
Model Number 4472
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right atrial (ra) lead was confirmed to be fractured by x-ray and was subsequently surgically abandoned.Other than the surgical procedure, no additional adverse patient effects were reported.

Brand Name
FINELINE II EZ STEROX
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - DEL CARIBE
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key21903312
Report Number2124215-2025-26222
Device Sequence Number8729222
Product Code DTB
UDI-Device Identifier00802526265013
UDI-Public(01)00802526265013(17)060325
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P960004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/25/2006
Device Model Number4472
Device Catalogue Number4472
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Initial Report FDA Received Date04/24/2025
Date Device Manufactured03/25/2004
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient SexFemale